| Model Number |
1804300-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The xience skypoint device is currently not commercially available in the us; however, it is similar to a device sold in the us.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified, mildly tortuous distal right coronary artery that was 90% stenosed.The 3.0x38mm xience skypoint stent delivery system failed to cross due to the anatomy.There was resistance with the anatomy during removal.A new non-abbott stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.